基本信息
常向科 男 博导 中国科学院数学与系统科学研究院
电子邮件: changxk@lsec.cc.ac.cn
通信地址: 北京市海淀区中关村东路55号科技综合楼404
邮政编码: 100190
研究领域
- 数学物理中可积系统相关的分析与计算:正反谱问题、正交多项式理论、数值数学、随机矩阵,代数组合等
招生信息
招生专业
070102-计算数学
070104-应用数学
070104-应用数学
招生方向
可积系统与随机矩阵的理论与算法
可积系统、随机矩阵、代数组合及其应用
可积系统、随机矩阵、代数组合及其应用
教育背景
2009-09--2014-06 中国科学院数学与系统科学研究院 理学博士
2005-09--2009-06 北京理工大学 理学学士
2005-09--2009-06 北京理工大学 理学学士
工作经历
工作简历
2019-04~现在, 中国科学院数学与系统科学研究院, 副研究员
2017-11~2019-03,中国科学院数学与系统科学研究院计算数学所, 副研究员
2016-07~2017-10,中国科学院数学与系统科学研究院, 助理研究员
2014-11~2017-06,University of Saskatchewan, PIMS 博士后、访问学者
2017-11~2019-03,中国科学院数学与系统科学研究院计算数学所, 副研究员
2016-07~2017-10,中国科学院数学与系统科学研究院, 助理研究员
2014-11~2017-06,University of Saskatchewan, PIMS 博士后、访问学者
专利与奖励
奖励信息
(1) 中国科学院青年创新促进会优秀会员, 特等奖, 院级, 2023
(2) 中国科学院数学与系统科学研究院陈景润未来之星, , 研究所(学校), 2019
(3) 中国科学院数学与系统科学研究院年度重要科研进展奖, , 研究所(学校), 2018
(4) 中国科学院数学与系统科学研究院突出成果奖, 研究所(学校), 2016
(5) 中国科学院百篇优秀博士论文奖, 部委级, 2015
(6) 中国科学院院长奖学金, 部委级, 2014
(2) 中国科学院数学与系统科学研究院陈景润未来之星, , 研究所(学校), 2019
(3) 中国科学院数学与系统科学研究院年度重要科研进展奖, , 研究所(学校), 2018
(4) 中国科学院数学与系统科学研究院突出成果奖, 研究所(学校), 2016
(5) 中国科学院百篇优秀博士论文奖, 部委级, 2015
(6) 中国科学院院长奖学金, 部委级, 2014
出版信息
发表论文
[1] MATHEMATICS OF COMPUTATION. 2025, 第 2 作者
[2] Xiang-Ke Chang, Xiao-Min Chen. On the peakon dynamical system of the second flow in the Camassa–Holm hierarchy. Advances in Mathematics[J]. 2024, 第 1 作者459(null): 110000,
[3] Ya-Jie Liu, Hui Alan Wang, Xiang-Ke Chang, Xing-Biao Hu, Ying-Nan Zhang. Integrable Variants of the Toda Lattice. Journal of Nonlinear Science[J]. 2024, 第 3 作者34(null): 98,
[4] Pan, Yan, Chang, XiangKe, Hu, XingBiao. An application of a qd-type discrete hungry Lotka-Volterra equation over finite fields to a decoding problem. STUDIES IN APPLIED MATHEMATICS[J]. 2023, 第 2 作者 通讯作者 151(2): 450-474, http://dx.doi.org/10.1111/sapm.12584.
[5] Chang, XiangKe, Hu, XingBiao, Szmigielski, Jacek. Preface to the special issue: Orthogonal polynomials and integrable systems, Peakons, Toda lattices and Painlevé transcendents. PHYSICA D-NONLINEAR PHENOMENA[J]. 2023, 第 1 作者453: http://dx.doi.org/10.1016/j.physd.2023.133830.
[6] Chen, XiaoMin, Chang, XiangKe, He, Yi, Hu, XingBiao. Generalized discrete Lotka-Volterra equation, orthogonal polynomials and generalized epsilon algorithm. NUMERICAL ALGORITHMS[J]. 2023, 第 2 作者 通讯作者 92(1): 335-375, http://dx.doi.org/10.1007/s11075-022-01365-0.
[7] Chang, Xiang-Ke. Hermite--Pad\'{e} approximations with Pfaffian structures: Novikov peakon equation and integrable lattices. ADVANCES IN MATHEMATICS[J]. 2022, 第 1 作者 通讯作者 402: 108338-108338,
[8] Wang, Bao, Chang, XiangKe, Yue, XiaoLu. A generalization of Laurent biorthogonal polynomials and related integrable lattices. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL[J]. 2022, 第 2 作者 通讯作者 55(21): 15, http://dx.doi.org/10.1088/1751-8121/ac6405.
[9] Xiao-Lu Yue, Xiang-Ke Chang, Xing-Biao Hu, Ya-Jie Liu. Laurent biorthogonal polynomials and Painlevé-type equations. Proc. Amer. Math. Soc.[J]. 2022, 第 2 作者 通讯作者 150(10): 4369-4381,
[10] Wang Bao, Chang, Xiang-Ke, Hu, Xing-Biao, Li, ShiHao. Discrete Invariant Curve Flows, Orthogonal Polynomials, and Moving Frame. International Mathematics Research Notices[J]. 2021, 第 2 作者2021(14): 11050-11092,
[11] Liu, YaJie, Chang, XiangKe, He, Yi, Hu, XingBiao. Generalizations of Shanks transformation and corresponding convergence acceleration algorithms via pfaffians. NUMERICAL ALGORITHMS[J]. 2021, 第 2 作者 通讯作者 88(4): 1733-1756, http://dx.doi.org/10.1007/s11075-021-01092-y.
[12] Chang, XiangKe, Li, ShiHao, Tsujimoto, Satoshi, Yu, GuoFu. Two-Parameter Generalizations of Cauchy Bi-Orthogonal Polynomials and Integrable Lattices. JOURNAL OF NONLINEAR SCIENCE[J]. 2021, 第 1 作者31(2):
[13] Pan, Yan, Chang, XiangKe, Hu, XingBiao. Decoding algorithm as a moment problem related to the extended Lotka-Volterra system. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL[J]. 2020, 第 2 作者 通讯作者 53(5): https://www.webofscience.com/wos/woscc/full-record/WOS:000519001700001.
[14] Chang, XiangKe, He, Yi, Hu, XingBiao, Sun, JianQing, Weniger, Ernst Joachim. Construction of new generalizations of Wynn's epsilon and rho algorithm by solving finite difference equations in the transformation order. NUMERICAL ALGORITHMS[J]. 2020, 第 1 作者83(2): 593-627, http://dx.doi.org/10.1007/s11075-019-00695-w.
[15] Chang, XiangKe, Hu, XingBiao, Szmigielski, Jacek, Zhedanov, Alexei. Isospectral Flows Related to Frobenius-Stickelberger-Thiele Polynomials. COMMUNICATIONS IN MATHEMATICAL PHYSICS[J]. 2020, 第 1 作者 通讯作者 377(1): 387-419,
[16] Chang, XiangKe, Hu, XingBiao, Li, ShiHao. Moment modification, multipeakons, and nonisospectral generalizations. JOURNAL OF DIFFERENTIAL EQUATIONS[J]. 2018, 第 1 作者 通讯作者 265(9): 3858-3887,
[17] Chang, Xiangke, Szmigielski, Jacek. Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation. COMMUNICATIONS IN MATHEMATICAL PHYSICS[J]. 2018, 第 1 作者358(1): 295-341,
[18] Wang, Bao, Chang, XiangKe, Hu, XingBiao, Li, ShiHao. On moving frames and Toda lattices of BKP and CKP types. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL[J]. 2018, 第 2 作者51(32): https://www.webofscience.com/wos/woscc/full-record/WOS:000437306500002.
[19] Chang, XiangKe, Hu, XingBiao, Li, ShiHao, Zhao, JunXiao. An application of Pfaffians to multipeakons of the Novikov equation and the finite Toda lattice of BKP type. ADVANCES IN MATHEMATICS[J]. 2018, 第 1 作者338: 1077-1118,
[20] Chang, XiangKe, He, Yi, Hu, XingBiao, Li, ShiHao. Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions. COMMUNICATIONS IN MATHEMATICAL PHYSICS[J]. 2018, 第 1 作者364(3): 1069-1119,
[21] Anco, Stephen C, Chang, Xiangke, Szmigielski, Jacek. The dynamics of conservative peakons in a family of U(1)-invariant integrable equations of NLS-Hirota type. STUDIES IN APPLIED MATHEMATICS[J]. 2018, 第 2 作者141(4): 680-713,
[22] Chang, XiangKe, Hu, XingBiao, Li, ShiHao. Degasperis-Procesi peakon dynamical system and finite Toda lattice of CKP type. NONLINEARITY[J]. 2018, 第 1 作者 通讯作者 31(10): 4746-4775,
[23] Chang, XiangKe, He, Yi, Hu, XingBiao, Li, ShiHao. A new integrable convergence acceleration algorithm for computing Brezinski-Durbin-Redivo-Zaglia's sequence transformation via pfaffians. NUMERICAL ALGORITHMS[J]. 2018, 第 1 作者78(1): 87-106,
[24] Chang, Xiangke, He, Yi, Hu, Xingbiao, Li, Shihao, Tam, Honwah, Zhang, Yingnan. Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property. SCIENCE CHINA MATHEMATICS[J]. 2018, 第 1 作者61(6): 1063-1078,
[25] Chang, Xiangke, Szmigielski, Jacek. Liouville Integrability of Conservative Peakons for a Modified CH equation. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS[J]. 2017, 第 1 作者 通讯作者 24(4): 584-595, https://www.webofscience.com/wos/woscc/full-record/WOS:000414999400010.
[26] Chang, XiangKe, Hu, XingBiao, Lei, Hongchuan, Yeh, YeongNan. Combinatorial proofs of addition formulas. ELECTRONIC JOURNAL OF COMBINATORICS[J]. 2016, 第 1 作者23(1): http://apps.webofknowledge.com/CitedFullRecord.do?product=UA&colName=WOS&SID=5CCFccWmJJRAuMzNPjj&search_mode=CitedFullRecord&isickref=WOS:000369985900008.
[27] Chang, Xiangke, Szmigielski, Jacek. Lax Integrability of the Modified Camassa-Holm Equation and the Concept of Peakons. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS[J]. 2016, 第 1 作者 通讯作者 23(4): 563-572, https://www.webofscience.com/wos/woscc/full-record/WOS:000386429700007.
[28] Sun, YePeng, Chang, XiangKe, He, Yi. On three-term recurrence and Christoffel-Darboux identity for orthogonal rational functions on the real line. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS[J]. 2016, 第 2 作者 通讯作者 27(4): 268-280, http://ir.wipm.ac.cn/handle/112942/9222.
[29] Chang, XiangKe, Hu, XingBiao, Szmigielski, Jacek. Multipeakons of a two-component modified Camassa-Holm equation and the relation with the finite Kac-van Moerbeke lattice. ADVANCES IN MATHEMATICS[J]. 2016, 第 1 作者299: 1-35,
[30] Chang, XiangKe, Chen, XiaoMin, Hu, XingBiao, Tam, HonWah. About several classes of bi-orthogonal polynomials and discrete integrable systems. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL[J]. 2015, 第 1 作者 通讯作者 48(1): https://www.webofscience.com/wos/woscc/full-record/WOS:000346267600014.
[31] Chang, XiangKe, Hu, XingBiao, Xin, Guoce. HANKEL DETERMINANT SOLUTIONS TO SEVERAL DISCRETE INTEGRABLE SYSTEMS AND THE LAURENT PROPERTY. SIAM JOURNAL ON DISCRETE MATHEMATICS[J]. 2015, 第 1 作者 通讯作者 29(1): 667-682,
[32] Zhang YingNan, Chang XiangKe, Hu Juan, Hu XingBiao, Tam HonWah. Integrable discretization of soliton equations via bilinear method and Backlund transformation. SCIENCE CHINA-MATHEMATICS[J]. 2015, 第 2 作者58(2): 279-296, http://ir.amss.ac.cn/handle/2S8OKBNM/47038, http://www.irgrid.ac.cn/handle/1471x/6871151, http://ir.amss.ac.cn/handle/2S8OKBNM/47039.
[33] Chen, XiaoMin, Chang, XiangKe, Sun, JianQing, Hu, XingBiao, Yeh, YeongNan. Three semi-discrete integrable systems related to orthogonal polynomials and their generalized determinant solutions. NONLINEARITY[J]. 2015, 第 2 作者 通讯作者 28(7): 2279-2306,
[34] Chang, Xiangke, Chen, Xiaomin, Hu, Xingbiao. A generalized nonisospectral Camassa-Holm equation and its multipeakon solutions. ADVANCES IN MATHEMATICS[J]. 2014, 第 1 作者 通讯作者 263: 154-177,
[35] Chang, XiangKe, Hu, XingBiao, Zhang, YingNan. A direct method for evaluating some nice Hankel determinants and proofs of several conjectures. LINEAR ALGEBRA AND ITS APPLICATIONS[J]. 2013, 第 1 作者 通讯作者 438(5): 2523-2541, http://dx.doi.org/10.1016/j.laa.2012.10.050.
[36] Sun, JianQing, Chang, XiangKe, He, Yi, Hu, XingBiao. An Extended Multistep Shanks Transformation and Convergence Acceleration Algorithm with Their Convergence and Stability Analysis. NUMERISCHE MATHEMATIK[J]. 2013, 第 2 作者125(4): 785-809,
[37] Chang, XiangKe, Hu, XingBiao, Yu, GuoFu. An integrable semi-discrete equation and combinatorial numbers with their combinatorial interpretations. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS[J]. 2013, 第 1 作者 通讯作者 19(7): 1093-1107, https://www.webofscience.com/wos/woscc/full-record/WOS:000321612500004.
[38] Chang, XiangKe, Hu, XingBiao. A conjecture based on Somos-4 sequence and its extension. LINEAR ALGEBRA AND ITS APPLICATIONS[J]. 2012, 第 1 作者 通讯作者 436(11): 4285-4295, http://dx.doi.org/10.1016/j.laa.2012.01.016.
[2] Xiang-Ke Chang, Xiao-Min Chen. On the peakon dynamical system of the second flow in the Camassa–Holm hierarchy. Advances in Mathematics[J]. 2024, 第 1 作者459(null): 110000,
[3] Ya-Jie Liu, Hui Alan Wang, Xiang-Ke Chang, Xing-Biao Hu, Ying-Nan Zhang. Integrable Variants of the Toda Lattice. Journal of Nonlinear Science[J]. 2024, 第 3 作者34(null): 98,
[4] Pan, Yan, Chang, XiangKe, Hu, XingBiao. An application of a qd-type discrete hungry Lotka-Volterra equation over finite fields to a decoding problem. STUDIES IN APPLIED MATHEMATICS[J]. 2023, 第 2 作者 通讯作者 151(2): 450-474, http://dx.doi.org/10.1111/sapm.12584.
[5] Chang, XiangKe, Hu, XingBiao, Szmigielski, Jacek. Preface to the special issue: Orthogonal polynomials and integrable systems, Peakons, Toda lattices and Painlevé transcendents. PHYSICA D-NONLINEAR PHENOMENA[J]. 2023, 第 1 作者453: http://dx.doi.org/10.1016/j.physd.2023.133830.
[6] Chen, XiaoMin, Chang, XiangKe, He, Yi, Hu, XingBiao. Generalized discrete Lotka-Volterra equation, orthogonal polynomials and generalized epsilon algorithm. NUMERICAL ALGORITHMS[J]. 2023, 第 2 作者 通讯作者 92(1): 335-375, http://dx.doi.org/10.1007/s11075-022-01365-0.
[7] Chang, Xiang-Ke. Hermite--Pad\'{e} approximations with Pfaffian structures: Novikov peakon equation and integrable lattices. ADVANCES IN MATHEMATICS[J]. 2022, 第 1 作者 通讯作者 402: 108338-108338,
[8] Wang, Bao, Chang, XiangKe, Yue, XiaoLu. A generalization of Laurent biorthogonal polynomials and related integrable lattices. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL[J]. 2022, 第 2 作者 通讯作者 55(21): 15, http://dx.doi.org/10.1088/1751-8121/ac6405.
[9] Xiao-Lu Yue, Xiang-Ke Chang, Xing-Biao Hu, Ya-Jie Liu. Laurent biorthogonal polynomials and Painlevé-type equations. Proc. Amer. Math. Soc.[J]. 2022, 第 2 作者 通讯作者 150(10): 4369-4381,
[10] Wang Bao, Chang, Xiang-Ke, Hu, Xing-Biao, Li, ShiHao. Discrete Invariant Curve Flows, Orthogonal Polynomials, and Moving Frame. International Mathematics Research Notices[J]. 2021, 第 2 作者2021(14): 11050-11092,
[11] Liu, YaJie, Chang, XiangKe, He, Yi, Hu, XingBiao. Generalizations of Shanks transformation and corresponding convergence acceleration algorithms via pfaffians. NUMERICAL ALGORITHMS[J]. 2021, 第 2 作者 通讯作者 88(4): 1733-1756, http://dx.doi.org/10.1007/s11075-021-01092-y.
[12] Chang, XiangKe, Li, ShiHao, Tsujimoto, Satoshi, Yu, GuoFu. Two-Parameter Generalizations of Cauchy Bi-Orthogonal Polynomials and Integrable Lattices. JOURNAL OF NONLINEAR SCIENCE[J]. 2021, 第 1 作者31(2):
[13] Pan, Yan, Chang, XiangKe, Hu, XingBiao. Decoding algorithm as a moment problem related to the extended Lotka-Volterra system. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL[J]. 2020, 第 2 作者 通讯作者 53(5): https://www.webofscience.com/wos/woscc/full-record/WOS:000519001700001.
[14] Chang, XiangKe, He, Yi, Hu, XingBiao, Sun, JianQing, Weniger, Ernst Joachim. Construction of new generalizations of Wynn's epsilon and rho algorithm by solving finite difference equations in the transformation order. NUMERICAL ALGORITHMS[J]. 2020, 第 1 作者83(2): 593-627, http://dx.doi.org/10.1007/s11075-019-00695-w.
[15] Chang, XiangKe, Hu, XingBiao, Szmigielski, Jacek, Zhedanov, Alexei. Isospectral Flows Related to Frobenius-Stickelberger-Thiele Polynomials. COMMUNICATIONS IN MATHEMATICAL PHYSICS[J]. 2020, 第 1 作者 通讯作者 377(1): 387-419,
[16] Chang, XiangKe, Hu, XingBiao, Li, ShiHao. Moment modification, multipeakons, and nonisospectral generalizations. JOURNAL OF DIFFERENTIAL EQUATIONS[J]. 2018, 第 1 作者 通讯作者 265(9): 3858-3887,
[17] Chang, Xiangke, Szmigielski, Jacek. Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation. COMMUNICATIONS IN MATHEMATICAL PHYSICS[J]. 2018, 第 1 作者358(1): 295-341,
[18] Wang, Bao, Chang, XiangKe, Hu, XingBiao, Li, ShiHao. On moving frames and Toda lattices of BKP and CKP types. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL[J]. 2018, 第 2 作者51(32): https://www.webofscience.com/wos/woscc/full-record/WOS:000437306500002.
[19] Chang, XiangKe, Hu, XingBiao, Li, ShiHao, Zhao, JunXiao. An application of Pfaffians to multipeakons of the Novikov equation and the finite Toda lattice of BKP type. ADVANCES IN MATHEMATICS[J]. 2018, 第 1 作者338: 1077-1118,
[20] Chang, XiangKe, He, Yi, Hu, XingBiao, Li, ShiHao. Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions. COMMUNICATIONS IN MATHEMATICAL PHYSICS[J]. 2018, 第 1 作者364(3): 1069-1119,
[21] Anco, Stephen C, Chang, Xiangke, Szmigielski, Jacek. The dynamics of conservative peakons in a family of U(1)-invariant integrable equations of NLS-Hirota type. STUDIES IN APPLIED MATHEMATICS[J]. 2018, 第 2 作者141(4): 680-713,
[22] Chang, XiangKe, Hu, XingBiao, Li, ShiHao. Degasperis-Procesi peakon dynamical system and finite Toda lattice of CKP type. NONLINEARITY[J]. 2018, 第 1 作者 通讯作者 31(10): 4746-4775,
[23] Chang, XiangKe, He, Yi, Hu, XingBiao, Li, ShiHao. A new integrable convergence acceleration algorithm for computing Brezinski-Durbin-Redivo-Zaglia's sequence transformation via pfaffians. NUMERICAL ALGORITHMS[J]. 2018, 第 1 作者78(1): 87-106,
[24] Chang, Xiangke, He, Yi, Hu, Xingbiao, Li, Shihao, Tam, Honwah, Zhang, Yingnan. Coupled modified KdV equations, skew orthogonal polynomials, convergence acceleration algorithms and Laurent property. SCIENCE CHINA MATHEMATICS[J]. 2018, 第 1 作者61(6): 1063-1078,
[25] Chang, Xiangke, Szmigielski, Jacek. Liouville Integrability of Conservative Peakons for a Modified CH equation. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS[J]. 2017, 第 1 作者 通讯作者 24(4): 584-595, https://www.webofscience.com/wos/woscc/full-record/WOS:000414999400010.
[26] Chang, XiangKe, Hu, XingBiao, Lei, Hongchuan, Yeh, YeongNan. Combinatorial proofs of addition formulas. ELECTRONIC JOURNAL OF COMBINATORICS[J]. 2016, 第 1 作者23(1): http://apps.webofknowledge.com/CitedFullRecord.do?product=UA&colName=WOS&SID=5CCFccWmJJRAuMzNPjj&search_mode=CitedFullRecord&isickref=WOS:000369985900008.
[27] Chang, Xiangke, Szmigielski, Jacek. Lax Integrability of the Modified Camassa-Holm Equation and the Concept of Peakons. JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS[J]. 2016, 第 1 作者 通讯作者 23(4): 563-572, https://www.webofscience.com/wos/woscc/full-record/WOS:000386429700007.
[28] Sun, YePeng, Chang, XiangKe, He, Yi. On three-term recurrence and Christoffel-Darboux identity for orthogonal rational functions on the real line. INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS[J]. 2016, 第 2 作者 通讯作者 27(4): 268-280, http://ir.wipm.ac.cn/handle/112942/9222.
[29] Chang, XiangKe, Hu, XingBiao, Szmigielski, Jacek. Multipeakons of a two-component modified Camassa-Holm equation and the relation with the finite Kac-van Moerbeke lattice. ADVANCES IN MATHEMATICS[J]. 2016, 第 1 作者299: 1-35,
[30] Chang, XiangKe, Chen, XiaoMin, Hu, XingBiao, Tam, HonWah. About several classes of bi-orthogonal polynomials and discrete integrable systems. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL[J]. 2015, 第 1 作者 通讯作者 48(1): https://www.webofscience.com/wos/woscc/full-record/WOS:000346267600014.
[31] Chang, XiangKe, Hu, XingBiao, Xin, Guoce. HANKEL DETERMINANT SOLUTIONS TO SEVERAL DISCRETE INTEGRABLE SYSTEMS AND THE LAURENT PROPERTY. SIAM JOURNAL ON DISCRETE MATHEMATICS[J]. 2015, 第 1 作者 通讯作者 29(1): 667-682,
[32] Zhang YingNan, Chang XiangKe, Hu Juan, Hu XingBiao, Tam HonWah. Integrable discretization of soliton equations via bilinear method and Backlund transformation. SCIENCE CHINA-MATHEMATICS[J]. 2015, 第 2 作者58(2): 279-296, http://ir.amss.ac.cn/handle/2S8OKBNM/47038, http://www.irgrid.ac.cn/handle/1471x/6871151, http://ir.amss.ac.cn/handle/2S8OKBNM/47039.
[33] Chen, XiaoMin, Chang, XiangKe, Sun, JianQing, Hu, XingBiao, Yeh, YeongNan. Three semi-discrete integrable systems related to orthogonal polynomials and their generalized determinant solutions. NONLINEARITY[J]. 2015, 第 2 作者 通讯作者 28(7): 2279-2306,
[34] Chang, Xiangke, Chen, Xiaomin, Hu, Xingbiao. A generalized nonisospectral Camassa-Holm equation and its multipeakon solutions. ADVANCES IN MATHEMATICS[J]. 2014, 第 1 作者 通讯作者 263: 154-177,
[35] Chang, XiangKe, Hu, XingBiao, Zhang, YingNan. A direct method for evaluating some nice Hankel determinants and proofs of several conjectures. LINEAR ALGEBRA AND ITS APPLICATIONS[J]. 2013, 第 1 作者 通讯作者 438(5): 2523-2541, http://dx.doi.org/10.1016/j.laa.2012.10.050.
[36] Sun, JianQing, Chang, XiangKe, He, Yi, Hu, XingBiao. An Extended Multistep Shanks Transformation and Convergence Acceleration Algorithm with Their Convergence and Stability Analysis. NUMERISCHE MATHEMATIK[J]. 2013, 第 2 作者125(4): 785-809,
[37] Chang, XiangKe, Hu, XingBiao, Yu, GuoFu. An integrable semi-discrete equation and combinatorial numbers with their combinatorial interpretations. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS[J]. 2013, 第 1 作者 通讯作者 19(7): 1093-1107, https://www.webofscience.com/wos/woscc/full-record/WOS:000321612500004.
[38] Chang, XiangKe, Hu, XingBiao. A conjecture based on Somos-4 sequence and its extension. LINEAR ALGEBRA AND ITS APPLICATIONS[J]. 2012, 第 1 作者 通讯作者 436(11): 4285-4295, http://dx.doi.org/10.1016/j.laa.2012.01.016.
发表著作
(1) 可积系统与数值算法, 科学出版社, 2014-12, 第 4 作者
科研活动
科研项目
( 1 ) 尖峰孤子相关的若干等谱及非等谱问题, 负责人, 国家任务, 2018-01--2020-12
( 2 ) 基金委重点项目, 参与, 国家任务, 2018-01--2022-12
( 3 ) 中国科学院青年创新促进会, 负责人, 中国科学院计划, 2019-01--2022-12
( 4 ) 若干双正交有理函数的可积结构及其应用, 负责人, 国家任务, 2022-01--2025-12
( 5 ) 国家自然科学基金委优秀青年科学基金, 负责人, 国家任务, 2023-01--2025-12
( 2 ) 基金委重点项目, 参与, 国家任务, 2018-01--2022-12
( 3 ) 中国科学院青年创新促进会, 负责人, 中国科学院计划, 2019-01--2022-12
( 4 ) 若干双正交有理函数的可积结构及其应用, 负责人, 国家任务, 2022-01--2025-12
( 5 ) 国家自然科学基金委优秀青年科学基金, 负责人, 国家任务, 2023-01--2025-12